MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6226-2-644
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a bha, a head did not slide smoothly on the sliding surface of the reported centrax.Spare head and centrax were used instead.
 
Additional Manufacturer Narrative
Reported event: an event regarding a assembly issue involving centrax head was reported.The event was confirmed.-device evaluation and results: returned device has been assembled with femoral head.Polyethylene component would has been deformed as a result and in its current condition would not be an accurate reflection of its original manufactured condition.-clinician review: no medical records were received for review with a clinical consultant.-device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that, during a bha, a head did not slide smoothly on the sliding surface of the reported centrax.Return device has been assembled with femoral head.Polyethylene component would has been deformed as a result and in its current condition would not be an accurate reflection of its original manufactured condition.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be re-opened.
 
Event or Problem Description

Brand Name
CENTRAX DURATION 26MM X 44MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8773511
Report Number0002249697-2019-02543
Device Sequence Number16538575
Product Code JDI
UDI-Device Identifier07613327032178
UDI-Public07613327032178
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number6226-2-644
Device Catalogue Number6226-2-644
Device Lot Number2X6J3R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;